# SDR CA981125042

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING LIGHT NOT OPERATING ACCORDING TO PILOT.  BROKEN WIRE FOUND AT BULB.  ALSO, SOME WIRES FOUND BROKEN AT THE GOVERNOR RPM SWITCH.
